Items where Author is "Nayak, S. S."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 13.

Article

Nayak, S. S. (1989) On the tail behavior of record values. SANKHYA-THE INDIAN JOURNAL OF STATISTICS SERIES A, 51 (Part 3). pp. 390-401. ISSN 0581-572X

Nayak, S. S. (1989) On the Tail Behaviour of Record Values. Sankhyā: The Indian Journal of Statistics, Series A (1961-2002), 51 (3). pp. 390-401.

Nayak, S. S. (1989) On the moments of the number of boundary crossings of sample extremes. J. Indian Statist. Assoc., 27. pp. 47-54.

Nayak, S. S. (1988) Almost sure limit points of sample extremes of an IID sequence. ACTA MATHEMATICA HUNGARICA, 51 (1-2). pp. 35-45. ISSN 0236-5294

Nayak, S. S. (1986) Almost Sure Limit Points of Maxima of Samples from s Independent Populations. Sankhyā: The Indian Journal of Statistics, Series A (1961-2002), 48 (3). pp. 273-287.

Nayak, S. S. (1986) Almost sure limit points of maxima of samples from s independent populations. Sankhyā Ser. A, 48 (3). pp. 273-287.

Nayak, S. S. (1986) A Zero-One Law for the Partial Maxima of Samples from s Independent Populations. Sankhyā: The Indian Journal of Statistics, Series A (1961-2002), 48 (3). pp. 288-298.

Nayak, S. S. (1986) A Zero-One Law for the Partial Maxima of Samples from s Independent Populations. Sankhyā: The Indian Journal of Statistics, Series A (1961-2002), 48 (3). pp. 288-298.

Nayak, S. S. (1986) A zero-one law for the partial maxima of samples from s independent populations. Sankhyā Ser. A, 48 (3). pp. 288-298.

Nayak, S. S. (1985) Almost sure limit points of independent copies of sample maxima. Stochastic Process. Appl., 20 (2). pp. 353-360.

Nayak, S. S. (1985) Record values for and partial maxima of a dependent sequence. J. Indian Statist. Assoc., 23. pp. 109-125.

Nayak, S. S. (1984) Almost sure limit points of and the number of boundary crossings related to SLLN and LIL for record times, inter-record times and the number of record values. Stochastic Process. Appl., 17 (1). pp. 167-176.

Mohan, N. R. and Nayak, S. S. (1982) A characterization based on the equidistribution of the first two spacings of record values. Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, 60 (2). pp. 219-221. ISSN 0044-3719

This list was generated on Sat Nov 25 09:00:44 2017 IST.